Coupled Fixed Point Theorem in Partially Ordered Metric Spaces
1Department of Mathematics, Lovely Professional University, Jalandhar, India
2Department of Applied Sciences, Rayat Bahra Institute of Engineering & Nano-Technology, Hoshiarpur, India
In this paper, we obtain some unique coupled fixed point theorem in a complete metric space endowed with a partial order. We also give example to validate the main result in this paper.
Keywords: Coupled fixed point, partial ordered, complete metric space
American Journal of Mathematical Analysis, 2014 2 (2),
Received March 23, 2014; Revised April 12, 2014; Accepted April 13, 2014Copyright © 2013 Science and Education Publishing. All Rights Reserved.
Cite this article:
- Chouhan, Virendra Singh, and Richa Sharma. "Coupled Fixed Point Theorem in Partially Ordered Metric Spaces." American Journal of Mathematical Analysis 2.2 (2014): 19-22.
- Chouhan, V. S. , & Sharma, R. (2014). Coupled Fixed Point Theorem in Partially Ordered Metric Spaces. American Journal of Mathematical Analysis, 2(2), 19-22.
- Chouhan, Virendra Singh, and Richa Sharma. "Coupled Fixed Point Theorem in Partially Ordered Metric Spaces." American Journal of Mathematical Analysis 2, no. 2 (2014): 19-22.
|Import into BibTeX||Import into EndNote||Import into RefMan||Import into RefWorks|
The famous and probably the well known fixed point theorem is the Banach Contraction Principle. It has been extended and improved by many athematicians. Its significance lies in its vast applicability in a number of branches of mathematics. Recently, W. Zhong et al  give the existence and uniqueness of solutions to the Cauchy problem for the local fractional differential equation with fractal conditions in a generalized Banach space.
In 2006, Bhaskar and Lakshmikantham  established some coupled fixed point theorem on ordered metric spaces and give some application in the existence and uniqueness of a solution for periodic boundary value problem. Ciric and Lakshmikantham  later on investigated some more coupled _xed point theorems in partially ordered sets. Also, many researchers have obtained coupled fixed point results for mappings under various contractive conditions in the framework of partial metric spaces [1, 2, 4, 6].
In this paper, we prove some unique coupled fixed point theorems in a complete metric space endowed with a partial order. At the end of this paper we give an example to support our main theorem.
The organization of this paper is as follows. In section 2, the preliminary result on partial metric space is discussed. In section 3, we investigated the necessary condition for the uniqueness of coupled fixed point of the given mapping in partially ordered metric space and give an example to illustrate our main theorem.
In this section, we give some definitions, lemma which are useful for main result in this paper.
Definition 2.2.  Let be a partially ordered set and We say that has the mixed monotone property if is monotone non-decreasing in x and is monotone non-increasing in that is, for any
A partial metric space is a pair such that is a non empty set and is a partial metric on .
If is a partial metric on , then the function given by
is a metric on .
(a) a sequence in partial metric space converges to a point if and only if
(b) a sequence in partial metric space converges to a point if and only if if and only if
(c) a sequence in partial metric space is called a cauchy sequence if there exists (and is finite)
(d) a partial metric space is said to be complete if every cauchy sequence in converges to a point , that is
a. is cauchy sequence in if and only if it is Cauchy sequence in the metric space
(b) a partial metric space is complete if and only if the metric space is complete; furthermore, iff
3. Main Theorem
Theorem 3.1. Let be a partially ordered set and let p be a partial metric on such that is complete. Suppose the mapping satisfies the following condition for all we have
1) is continuous or
2) has the following properties,
(a) if a non-decreasing sequence in converges to some point then
(b) if a non-increasing sequence in converges to some point then
3) such that and
4) is a continuous and non decreasing function such that it is positive in and
Then has a coupled fixed point
Proof: Choose and set and Repeating this process, set and Then by (3.1), we have
By adding, we have
If such that then and is fixed point of and the proof is finished. In other case for all Then by using assumption on , we have,
is a non - negative sequence and hence posses a limit Taking limit when , we get,
and consequently By our assumption on , we conclude ie.
Next, we prove that , are cauchy sequences. Suppose that at least one or be not a cauchy sequence. Then and two subsequence of integers with such that
Further, corresponding to we can choose in such a way that it is smallest integer with satisfying equation (3.7), we have
Using (3.7) and (3.8) and triangle inequality, we get
Letting and using (3.6), we have
Now, we get
Using(3.10) and (3.11), we get
taking of both sides of equation (3.12) from it follows that
which is a contraction. Therefore and are cauchy sequences. By lemma (2.5), and are cauchy sequence in . Since is complete, hence is also complete, so such that
By lemma, we have
By condition and equation, we get
It follows that
We now prove that . We shall distinguish the cases (1), 2(a) and 2(b) of the Theorem 3.1.
Since is a complete metric space, such that We now show that if the assumption (1) holds, then is coupled fixed point of
As, we have
Suppose now that the condition 2(a) and 2(b) of the theorem holds.
The sequence ,
Letting , we have
This implies that similarly, we can show that This completes the theorem.
Theorem 3.2. Let the hypotheses of Theorem 3.1 hold. In addition, suppose that there exists which is comparable to and for all . Then has a unique coupled fixed point.
Proof: Suppose that there exists are coupled fixed points of Consider the following two cases:
Case1: and are compareable. We have
It follows that
So, The proof is complete.
Case 2: Suppose now that and are not compareable. Choose an element compareable with both of them.
So, The proof is complete.
Example 3.3. Let endowed with the usual partial metric p defined by with The partial metric space is complete because is complete for any
Thus is Euclidean metric space which is complete.
Consider the mapping defined by
Let us take such that
Clearly is continous and has the mixed monotone property. Also there are in such that
Then it is obvious that is the coupled fixed point of
Now, we have following possibilities for values of and such that
Thus all the conditions of theorem 3.1 are satisfied.
Therefore has a coupled fixed point in
|||H. Alaeidizaji, V. Parvaneh, Coupled fixed point results in complete partial metric space, lnternational. Journal of mathematical sciences, Artical ID 670410 (2012).|
|||H. Aydi, Some coupled fixed point results on partial metric spaces, lnternational Journal of Mathematical Sciences, Artical ID 647091 (2011).|
|||T.G. Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis: Theory, Methods and Apllications, 65(7) (2006), 1379-1393.|
|||L.Ciric, V. Lakshmikantham, Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stochastic and Applications 27, (2009), 1246-1259.|
|||L.Ciric, V. Lakshmikantham, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods and Applications 70 (12), (2009), 4341-4349.|
|||L.Ciric, M.O. Olatinwo, D. Gopal, G. Akinbo, Coupled fixed point theorems for mappings satisfing a contractions of rational type on a partially ordered metric space, Advances in Fixed Point Theory, 2 No. 1, (2012), 1-8.|
|||S.G. Matthews, Partial metric topology, in: Proc 8th summer conference on general topology and application, in Annals of the New York Academy of Sciences, Vol.728, pp. (1994), 183-197.|
|||S. J. O'Neill, Two topologies are better than one, Tech. Rep., University of warwick, Coventry, UK (1995).|
|||S. J. O'Neil,l Partial metrics, valuations and domain theory, in: Proc 11th summer conference on general topology and application, in Annals of the New York Academy of Sciences, Vol.806, (1996), 304-315.|
|||F. Sabetghadam, H.P. Masiha, A.H. Sanatpour, Some coupled fixed point theorems in cone metric spaces, Fixed Point Theory and Applications, Article ID 125426 (2009).|
|||W.Zhong, X. Yang, F. Gao, A cauchy problem for some local fractional abstract differential equation with fractal conditions, J. Applied Functional Analysis, Vol.8, No. 1(2013), 92-99.|